RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Alfimov, Georgy Leonidovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8
Presentations: 1

Number of views:
This page:1970
Abstract pages:2494
Full texts:977
References:195
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person26562
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/287643

Publications in Math-Net.Ru
2016
1. G. L. Alfimov, P. P. Kizin, “On solutions of Cauchy problem for equation $u_{xx}+Q(x)u-P(u)=0$ without singularities in a given interval”, Ufimsk. Mat. Zh., 8:4 (2016),  24–42  mathnet  elib; Ufa Math. J., 8:4 (2016), 24–41  isi  scopus
2015
2. G. L. Alfimov, M. E. Lebedev, “On regular and singular solutions for equation $u_{xx}+Q(x)u+P(x)u^3=0$”, Ufimsk. Mat. Zh., 7:2 (2015),  3–18  mathnet  elib; Ufa Math. J., 7:2 (2015), 3–16  isi  scopus
2011
3. G. L. Alfimov, “On the dimension of the set of solutions for nonlocal nonlinear wave equation”, Nelin. Dinam., 7:2 (2011),  209–226  mathnet
2009
4. G. L. Alfimov, “Nonlocal sine-Gordon equation: kink solutions in the weak nonlocality limit”, Nelin. Dinam., 5:4 (2009),  585–602  mathnet
5. G. L. Alfimov, D. A. Zezyulin, “Demonstrative computation of vortex structures in Bose–Einstein Condensate”, Nelin. Dinam., 5:2 (2009),  215–235  mathnet
1990
6. G. L. Alfimov, N. E. Kulagin, “On existence of non-radial solutions of quasilinear elliptic equations”, Matem. Mod., 2:10 (1990),  67–79  mathnet  mathscinet  zmath
7. G. L. Alfimov, V. M. Eleonskii, N. E. Kulagin, L. M. Lerman, V. P. Silin, “Three-dimensional optical structures described by the nonlinear Helmholtz equation”, Kvantovaya Elektronika, 17:7 (1990),  943–944  mathnet [Sov J Quantum Electron, 20:7 (1990), 865–866  isi]
8. G. L. Alfimov, A. R. Its, N. E. Kulagin, “Modulation instability of solutions of the nonlinear Schrödinger equation”, TMF, 84:2 (1990),  163–172  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 84:2 (1990), 787–793  isi

2012
9. M. S. Agranovich, L. A. Aizenberg, G. L. Alfimov, M. I. Vishik, T. Voronov, A. V. Karabegov, M. V. Karasev, A. A. Komech, V. P. Maslov, V. V. Pukhnachov, D. E. Tamarkin, N. N. Tarkhanov, B. L. Tsygan, M. A. Shubin, “Boris Vasil'evich Fedosov (obituary)”, Uspekhi Mat. Nauk, 67:1(403) (2012),  169–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:1 (2012), 167–174  isi

Presentations in Math-Net.Ru
1. On encoding structures described by the nonlinear Schrödinger equation with periodic potential
G. L. Alfimov, A. I. Avramenko
Dobrushin Mathematics Laboratory Seminar
October 30, 2012 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020